MathSciNet Relay Station
MathSciNet bibliographic data
MR587952 (82a:55009) 55P15
Dror, E.; Dwyer, W. G.; Kan, D. M. Equivariant maps which are self homotopy equivalences. Proc. Amer. Math. Soc. 80 (1980), no. 4, 670–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement